The Michigan Mathematical Journal

Geodesics on quoteint-manifolds and their corresponding limit points

Torbjörn Lundh

Full-text: Open access

Article information

Michigan Math. J., Volume 51, Issue 2 (2003), 279-304.

First available in Project Euclid: 4 August 2003

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 30F40: Kleinian groups [See also 20H10] 20H10: Fuchsian groups and their generalizations [See also 11F06, 22E40, 30F35, 32Nxx] 53C22: Geodesics [See also 58E10]
Secondary: 31A15: Potentials and capacity, harmonic measure, extremal length [See also 30C85] 31B15: Potentials and capacities, extremal length 31C12: Potential theory on Riemannian manifolds [See also 53C20; for Hodge theory, see 58A14]


Lundh, Torbjörn. Geodesics on quoteint-manifolds and their corresponding limit points. Michigan Math. J. 51 (2003), no. 2, 279--304. doi:10.1307/mmj/1060013197.

Export citation


  • L. Ahlfors, Möbius transformations in several dimensions, Univ. of Minnesota Press, Minneapolis, 1981.
  • H. Aikawa and M. Essén, Potential theory---selected topics, Lecture Notes in Math., 1633, Springer-Verlag, New York, 1996.
  • A. Ancona, Thèorie du potential sur les graphes et les variétés, Ècole de probabilité de St. Flour XVIII (1988), pp. 1--112, Springer-Verlag, Berlin, 1990.
  • A. F. Beardon, The geometry of discrete groups, Springer-Verlag, New York, 1983.
  • C. Bishop, The linear escape limit set, Proc. Amer. Math. Soc. (to appear).
  • C. Bishop and P. Jones, Hausdorff dimension and Kleinian groups, Acta Math. 179 (1997), 1--39.
  • S. G. Dani, On badly approximable numbers, Schmidt games and bounded orbits of flows, Number theory and dynamical systems (York, 1987), pp. 69--86, Cambridge Univ. Press, 1989.
  • J. L. Doob, Classical potential theory and its probabilistic counterpart, Springer-Verlag, Berlin, 1984.
  • J. L. Fernández and M. V. Melián, Bounded geodesics of Riemann surfaces and hyperbolic manifolds, Trans. Amer. Math. Soc. 347 (1995), 3533--3549.
  • J. B. Garnett, Applications of harmonic measure, Wiley, New York, 1986.
  • V. Jarník, Zur metrischen theorie der diophantischen approximationen, Prace Mat.-Fiz. 36 (1928/1929), 91--106.
  • J. Lelong-Ferrand, Etude au voisinage de la frontiére des fonctions surharmoniques positive dans un demi-espace, Ann. Sci. École Norm. Sup. (3) 66 (1949), 125--159.
  • T. Lundh, Discrete groups and thin sets, Ann. Acad. Sci. Fenn. Ser. A I Math. 23 (1998), 291--315.
  • P. Nicholls, The ergodic theory of discrete groups, London Math. Soc. Lecture Note Ser., 143, Cambridge Univ. Press, 1989.
  • S. J. Patterson, Diophantine approximation in Fuchsian groups, Philos. Trans. Roy. Soc. London Ser. A 282 (1976), 527--563.
  • B. Stratmann, The Hausdorff dimension of bounded geodesics on geometrically finite manifolds, Ergodic Theory Dynam. Systems 17 (1997), 227--246.
  • D. Sullivan, On the ergodic theory at infinity of an arbitrary discrete group of hyperbolic motions, Riemann surfaces and related topics: Proceedings of the 1978 Stony Brook conference (State Univ. New York, 1978), pp. 465--496, Princeton Univ. Press, Princeton, NJ, 1981.